# SDR GAIA9910

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90AX
- Make and model: Boeing 727222
- Aircraft serial: 20040
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, WITH GEAR RETRACTED, FLYING OUT OF MCI EN ROUTE TO IAH, THE GEAR DOOR LIGHT ON THE FRONT AND THE F/E'S AMBER NOSE GEAR DOOR LIGHT REMAINED ILLUMINATED.  THE AIRCRAFT DIVERTED BACK TO MCI AND LANDED WITHOUT FURTHER DIFFICULTIES.  CONDUCTED A MX FERRY TO OKC WHERE A HANGAR AND JACKS WERE AVAILABLE.  CONDUCTED A MAINTENANCE GEAR SWING AND FOUND THE NLG DOOR WARNING OUT OF ADJUSTMENT.  ADJUSTED THE SAME IAW MM 52-53-02.  OPERATIONAL CHECK GOOD PER MM 32-63-04.  AIRCRAFT RETURNED TO SERVICE.  (M)
